Agenda for ImpactNEXT on Tuesday

You might not yet have decided whether you’re coming to join me for ImpactNEXT on Tuesday. I wanted to share the agenda with you so you’d know what we’re planning:

ImpactNEXT Agenda

8:00AM Arrival and Checkin
8:35AM Kickoff of Mastering the Digital Channel
8:40AM Business and the Digital Channel (MSS)
8:45AM The “B” Strategy, The Homebase Strategy
8:50AM A mobile-first world
9:00AM 10 minute assessment
9:10AM Review
9:20AM Finding Your Buyer, Earning Referrals
9:30AM Seven Quick Fixes for Your Main Website
9:40AM Your Online Presence – Make Some Changes
10:00AM 20 Minute Break (check your email and stuff)
10:20AM Homebase and Outpost Strategy Deeper Dive
10:40AM Presence Management – The Tools (including listening)
11:00AM Engagement Strategies
11:20AM Topic TBA – (Clay Hebert &Julia Roy)
11:40AM Creating Info Products/Content Marketing Products (Michael Port)!
12:00PM ADJOURN FOR LUNCH

1:30PM Kickoff of Creating Content That Matters
1:35PM Fledgeling TV stations and magazines
1:40PM Content Marketing and Your Goals
1:50PM Find the Bigger Story in Your Work
2:00PM 10 Minute Self Assessment
2:10PM Review
2:30PM Select and Build Out a Content/Platform Plan
2:50PM Email Marketing Like a Human
3:00PM 20 Minute Break (go tweet)
3:20PM Video and Audio and Photos, Oh My!
3:40PM Editorial Calendars, Integration, and More
4:00PM My Theories on Powerful Content – (Julien Smith)
4:20PM The Three Secret Tools of Successful Strategy [Management?] Consultants (Charles H. Green)

4:40PM Content in a Mobile-First World
5:00PM Adjourn

8-9PM An evening with Chris Brogan and Julien Smith

If this appeals, here’s how to sign up:

ImpactNEXT Event

 

This SHOULD work on Mobile. If not, please click here to see this page in your browser.

This entry was posted in Communications. Bookmark the permalink.

Comments are closed.